Morley Michael. The number of countable models

Journal of Symbolic Logic 49 (1):314-315 (1984)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,389

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Number of Countable Models.Michael Morley - 1970 - Journal of Symbolic Logic 35 (1):14-18.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.
A Decidable Ehrenfeucht Theory with Exactly Two Hyperarithmetic Models.Robert C. Reed - 1991 - Annals of Pure and Applied Logic 53 (2):135-168.
Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Model Theory Without Choice? Categoricity.Saharon Shelan - 2009 - Journal of Symbolic Logic 74 (2):361-401.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
Elementary Extensions of Countable Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.
Morley Rank in Homogeneous Models.Alexei Kolesnikov & G. V. N. G. Krishnamurthi - 2006 - Notre Dame Journal of Formal Logic 47 (3):319-329.
A Complicated Ω-Stable Depth 2 Theory.Martin Koerwien - 2011 - Journal of Symbolic Logic 76 (1):47 - 65.
Stable Theories, Pseudoplanes and the Number of Countable Models.Anand Pillay - 1989 - Annals of Pure and Applied Logic 43 (2):147-160.

Analytics

Added to PP
2016-06-30

Downloads
7 (#1,036,224)

6 months
6 (#123,603)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references